Pacific Journal of Mathematics

The spectrum of an equational class of groupoids.

J. Froemke and R. Quackenbush

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 381-386.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905669

Mathematical Reviews number (MathSciNet)
MR0384649

Zentralblatt MATH identifier
0326.08007

Subjects
Primary: 08A15
Secondary: 20L99: None of the above, but in this section

Citation

Froemke, J.; Quackenbush, R. The spectrum of an equational class of groupoids. Pacific J. Math. 58 (1975), no. 2, 381--386. https://projecteuclid.org/euclid.pjm/1102905669


Export citation

References

  • [1] G. Gratzer,On the spectra of classes of algebras, Proc. Amer. Math. Soc, 18 (1967), 729-735.
  • [2] G. Gratzer, Universal Algebra, Van Nostrand, Princeton, 1968.
  • [3] B. Jonsson, Algebras whose congruence lattices are distributive, Math. Scand., 21 (1967), 110-121.
  • [4] E. S. O'Keefe, On the independence of primal algebras, Math. Z., 73 (1960), 79-94.
  • [5] R. Padmanabhan and R. Quackenbush, Equational theories of algebras withdistributive congruences, Proc. Amer. Math. Soc, 41 (1973), 373-377.
  • [6] A. Pixley, The ternary discriminator function in universal algebra, Math. Ann., 191 (1971), 167-180.
  • [7] G. Rousseau, Completeness in finite algebras with a single operation, Proc. Amer. Math. Soc, 18 (1967), 1009-1013.